# SDR AALA20060725

- Difficulty date: September 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT MOUNTED EMERGENCY LIGHT CLEAR PLASTIC SHROUD IS BROKEN.  REPLACED CLEAR SHROUD FOR AFT MOUNTED EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
